SciELO - Scientific Electronic Library Online

vol.30 issue3A Note on Büchi's Problem for p-adic numbers author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


CASTILLO, René Erlin. Nonlinear Bessel potentials and generalizations of the Kato Class. Proyecciones (Antofagasta) [online]. 2011, vol.30, n.3, pp.285-294. ISSN 0716-0917.

We study the scale of function spaces Mp introduced by Zamboni. For these spaces, we get a characterization in terms of nonlinear Bessel potentials. This result is based on a known characterization of the Kato class Kn,s of order s in terms of Bessel potentials and the space of bounded uniformly continuous functions.

Keywords : Kato class; Bessel potentials; nonlinear potential.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License